| Model Number |
BAR-A8-10MM |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hernia (2240)
| Date of Event |
08/22/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The description of the events detailed in this mdr represent intrinsic therapeutic's understanding at the time of submission.If any further information is found which would change or alter any conclusions or information another follow-up will be completed.Intrinsic therapeutics will continue to monitor for updates/trends.
Event or Problem Description
The surgeon reported to intrinsic that the patient had reported to them, "3 years post-op with acute left leg pain and recurrent hnp.Had called office a year ago with short term left leg pain that resolved and didn't follow up further at that time.Performed revision left l5s1 mld.Small hnp vs.Scar tissue found.Ligament over barricaid intact.Felt immediate post op improvement".